CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

A Dolbeault-Grothendieck lemma on complex spaces via Koppelman formulas

Mats Andersson (Institutionen för matematiska vetenskaper, matematik) ; Håkan Samuelsson (Institutionen för matematiska vetenskaper, matematik)
Inventiones Mathematicae (0020-9910). Vol. 190 (2012), 2, p. 261-297.
[Artikel, refereegranskad vetenskaplig]

Let $X$ be a complex space of pure dimension. We introduce fine sheaves $\A^X_q$ of $(0,q)$-currents, which coincides with the sheaves of smooth forms on the regular part of $X$, so that the associated Dolbeault complex yields a resolution of the structure sheaf $\hol^X$. Our construction is based on intrinsic and quite explicit semi-global Koppelman formulas.

Denna post skapades 2012-09-06. Senast ändrad 2016-01-12.
CPL Pubid: 162944


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)



Chalmers infrastruktur